# SDR UIEA2020100802192

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED, FWD CARGO BILGE, STA 566 BETWEEN S37L-S36L.  REMOVED CORROSION FROM SHEAR TIE STA 566 STR 37L-36L AND FOUND IN LIMITS, IAW B767 SRM 53-00-07-1A-1.  RESTORED PROTECTIVE FINISHES, IAW B767 SRM 51-21-01.
